MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The patient was being treated for aneurysm in the moderately tortuous hepatic artery.A 20mm x 50cm interlock was selected for use in the embolization procedure.However, during the procedure, the coil was stuck in the delivery sheath as there was resistance, and the coil could not advance past the non-boston scientific catheter hub.It was noted that the twist lock was fully opened, the introducer sheath was firmly seated in the hub of the catheter before an attempt was made to retract the coil, and continuous flushing was performed.The procedure was postponed.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Unit was returned with its original pouch, and overall visual inspection did not identify failures or evidence that could be lost due to decontamination process.It was observed that the main coil, the introducer sheath and the pusher wire were returned.It was necessary to make a cut in the introducer sheath to remove the coil.Visual and microscopic inspection found that the main coil was bent and stretched at the primary coil section.The pusher wire was kinked and stretched at heat shrink tfe tubing and coil section, moreover the coil section was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19208644
Report Number2124215-2024-20950
Device Sequence Number15435681
Product Code KRD
UDI-Device Identifier08714729845317
UDI-Public08714729845317
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0031597621
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: DIREXION TRANSEND; MICROCATHETER: DIREXION TRANSEND
Patient Age51 YR
Patient SexFemale
Patient Weight25 KG
Patient RaceAsian